Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2016, 2:45 PM EDT for Mercer County, Middlesex County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 2:45 PM EDT (18:45 UTC)
- Expired
- Jul 16, 2016, 3:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Middlesex County, NJ
The radar
The Philadelphia radar (KDIX), 43 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
883 WWUS81 KPHI 161845 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EDT SAT JUL 16 2016 NJZ010-012-013-015-161915- SOMERSET-WESTERN MONMOUTH-MERCER-MIDDLESEX- 245 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER...CENTRAL MONMOUTH...SOUTHEASTERN SOMERSET AND SOUTHWESTERN MIDDLESEX COUNTIES... AT 245 PM EDT...A STRONG THUNDERSTORM WAS OVER LAWRENCEVILLE...OR 7 MILES NORTHEAST OF TRENTON...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENTON...NEW BRUNSWICK...SOMERSET...OLD BRIDGE...EAST BRUNSWICK... SOUTH BRUNSWICK...NORTH BRUNSWICK...MANALAPAN...EWING...PRINCETON... JAMESBURG...HIGHTSTOWN...CRANBURY...PENNINGTON...HOPEWELL... ROCKY HILL...TWIN RIVERS...YORKETOWN... NORTH BRUNSWICK TOWNSHIP AND LAWRENCEVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4020 7473 4037 7481 4052 7439 4027 7428 TIME...MOT...LOC 1845Z 251DEG 22KT 4031 7469 $$ SFJ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 11:14 AM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 16, 11:14 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1114 AM EDT SAT JUL 16 2016 .SYNOPSIS... A weak frontal boundary will stall across the area this morning. The front will then dissipate over the area through the remainder of the weekend. Low pressure will track across eastern Canada early next week. The cold front from this system is expected to move through the mid- Atlantic region late Monday into early Tuesday. High pressure builds in from the upper Midwest late Tuesday through Thursday. The center of the high will eventually shift south and east of the area toward the end of the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... The frontal boundary has stalled out across our area this morning, and weak low pressure looks to be forming near southeastern Pennsylvania, northern Delmarva, and southern New Jersey. Near term guidance continues to indicate some isolated/scattered showers/thunderstorms developing during the day with daytime instability building and enhanced lift from an approaching short wave to our west. Otherwise, partly to mostly cloudy skies are expected across the area through the day. High temps will still be in the lower 90s in most areas so both temps and dew points will be similar to Friday. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... With low pres moving through the region, and at least one s/wv precip chcs will continue, at least erly. However, there is some disagreement within the guid, as the ECMWF is essentially dry durg the overnight hours. So, for now will maintain some low pops. && .LONG TERM /SUNDAY THROUGH FRIDAY/... The synoptic pattern at the surface and in the low levels will feature Bermuda high pressure that extends westward into the Southeast and Gulf Coast states through much of the long term. A mid and upper-level ridge over the southern CONUS will initially be rather flat on Sunday and then amplify into a strong anticyclone (near 600 dam geopotential height at 500 hPa) over the Great Plains during the upcoming work week. To the north of the ridge, the sub- tropical jet stream will reside over the northern CONUS through much of the period. The jet stream will contain numerous fast- moving shortwave disturbances that track across the northern states next week. Here in the northern mid-Atlantic region, we could be impacted by a few of these shortwave disturbances tracking around the northern periphery of the ridge, particularly, the troughs that are able to amplify and dig farther south into our latitude. Timing these fast- moving systems in the pattern are difficult, but the latest model guidance is converging toward two or three separate disturbances that would give us a chance for showers and storms as they pass through the area. The first of these shortwave troughs is expected to pass through our region early Sunday. Will continue to keep PoPs low as this system looks to be relatively weak. The convective setup is not optimal either since the greatest forcing for ascent from the trough should be exiting the area before peak heating. Westerly winds in wake of the trough should help dry the the boundary layer during the afternoon. However, isolated showers and storms may pop up during the afternoon in the coastal plain, where the drier air could arrive later in the day. The second of these shortwave troughs is forecast to be deeper/ better organized than the former system as it passes through the area late Monday into early Tuesday. The best chance for precip with this system (and possibly for the entire long-term period) appears to be late in the afternoon Monday across our far western zones in eastern PA with convection focusing along a pre-frontal/ lee trough and elsewhere Monday night when the cold front likely moves in from the west. There is a plausible scenario where the chance of showers and storms linger into Tuesday, especially across our Delmarva zones, if the the cold front is still in our area while the atmosphere destabilizes during peak heating hours. PoPs were kept rather low for Tuesday as there quite a bit of uncertainty in the fropa timing. The main concern on Monday will actually be the heat. The extreme heat underneath the ridge will expand northeastward into the mid- Atlantic states downstream of the approaching cold front. Highs in the mid 90s, perhaps isolated upper 90s in the warmest urban spots in the I-95 corridor, are forecast for much of the area. There is still some uncertainty regarding how much will humidity be a factor in the heat index. This seems at least partly dependent on the location and timing of the pre-frontal trough since westerly flow developing behind the trough axis would tend to advect drier air across the area. During the hottest part of the day, dewpoints in the lower 70s ahead of the trough could yield heat indices in the 100-105F range vs mid to upper 90s heat indices with dewpoints falling into the mid 60s behind the surface trough. Typically with lee troughs, the moisture is harder to scour out in the coastal plain, especially the Delmarva. Expect a tranquil weather pattern Tuesday night through Thursday with high pressure in control. Temperatures will be near normal during the middle of next week. Another shortwave disturbance tracking atop the strong ridge may drop southeastward toward the mid-Atlantic region at the end of the week. PoPs were kept very low due to considerable model spread regarding the strength and timing of this system. Another round of excessive heat may arrive by next Friday or Saturday as the upper pattern becomes favorable for the core of the heat underneath the ridge to expand eastward. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. VFR conditions continue across the TAF sites today. The frontal boundary has stalled out across our area this morning, and weak low pressure looks to be forming near southeastern Pennsylvania, northern Delmarva, and southern New Jersey. There will continue to chance for isolated showers/thunderstorms today, but coverage and confidence on when/where they will occur is low enough to keep out of the TAFs for now. Winds are light and variable this morning, but should become more south to southwest through the day. OUTLOOK... Sunday... Sct showers moving off the coast in the morning. Isolated showers and storms may develop east of the I-95 terminals in the afternoon. Predominately VFR although there is an outside chance of low clouds early in the morning and locally with heavier showers or storms. Wind shift from southerly to westerly expected late in the day. Monday and Tuesday...Mainly VFR. Chance for showers and storms ahead of a front Monday afternoon and night. Initially, convective activity will be favored across our western terminals later Monday afternoon, then move eastward Monday night. The timing of the front is still unclear at this point. Tuesday would be dry if the fropa occurs Monday night. If the front is still in our area Tuesday, another round of showers and storms are possible during the day. Southwesterly winds 10-15 kt Monday become northwesterly either Monday night or Tuesday behind the front. Wednesday...VFR likely. && .MARINE... Conds remain quiet on the area waters, with seas 2-3 feet and wind out of the s to sw genly 15 kts or less. No marine headlines are anticipated through the near and short term periods. OUTLOOK... Sunday through Wednesday...Winds and seas below SCA criteria. Winds may gust to around 20 knots at times. Thunderstorm coverage Sunday and Monday night-Tuesday should be mainly isolated. However, a few of these RIP CURRENTS... There is a low risk for the development of dangerous rip currents today. We are forecasting a south to southwest wind around 5 to 10 mph along with a southerly 2 foot swell with a medium period of about 6 to 8 seconds. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Klein Near Term...Nierenberg/Robertson Short Term...Nierenberg Long Term...Klein Aviation...Klein/Nierenberg/Robertson Marine...Klein/Nierenberg
Hazardous weather outlook, Jul 16, 4:28 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 428 AM EDT SAT JUL 16 2016 DEZ004-NJZ001-014-024>026-PAZ054-055-170830- DELAWARE BEACHES-SUSSEX-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-170830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-170830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MAXIMUM HEAT INDICES MONDAY AFTERNOON ARE EXPECTED TO RANGE BETWEEN 95 AND 100 DEGREES IN THE I-95 URBAN CORRIDOR FROM WILMINGTON TO PHILADELPHIA TO TRENTON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-170830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND, DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO REACH 100 DEGREES WITH A FEW SPOTS APPROACHING 105 DEGREES. SLIGHTLY COOLER CONDITIONS CAN BE EXPECTED FOR COASTAL COMMUNITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-170830- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 428 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND, DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO BE IN THE MID 90S WITH A FEW SPOTS IN THE UPPER 90S. SLIGHTLY COOLER CONDITIONS CAN BE EXPECTED AT HIGHER ELEVATIONS IN NORTHEASTERN PENNSYLVANIA AND NORTHWESTERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 1:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT SAT JUL 16 2016
NJZ013-014-020-026-161830-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-
159 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 158 PM EDT...A STRONG THUNDERSTORM WAS OVER RAMTOWN...OR 10 MILES
SOUTHWEST OF ASBURY PARK...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...ASBURY PARK...LAKEWOOD...HOWELL...MANASQUAN...
POINT PLEASANT BEACH...FARMINGDALE...MANTOLOKING...ALLENWOOD...
BRICK TOWNSHIP...RAMTOWN...LEISURE VILLAGE...LEISURE VILLAGE EAST...
POINT PLEASANT...NEPTUNE CITY...BRIELLE...SPRING LAKE HEIGHTS...
BRADLEY BEACH...SPRING LAKE AND AVON-BY-THE-SEA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4012 7404 4006 7405 4006 7412 4005 7405
4003 7406 4001 7405 4002 7409 4000 7415
4002 7423 4020 7423 4022 7400
TIME...MOT...LOC 1758Z 271DEG 19KT 4011 7414
SFJSpecial weather statement, Jul 16, 2:13 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 213 PM EDT SAT JUL 16 2016 NJZ009-010-012-013-015-PAZ106-161845- SOMERSET-WESTERN MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-LOWER BUCKS- 213 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT MERCER...SOUTHEASTERN HUNTERDON...WESTERN MONMOUTH...SOUTHWESTERN SOMERSET...SOUTHWESTERN MIDDLESEX AND EASTERN BUCKS COUNTIES... AT 213 PM EDT...A STRONG THUNDERSTORM WAS OVER PENNINGTON...OR 9 MILES NORTH OF TRENTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTH BRUNSWICK...EWING...PRINCETON...HIGHTSTOWN...PENNINGTON... HOPEWELL...ROCKY HILL...KENDALL PARK...PLAINSBORO CENTER... SKILLMAN...PRINCETON MEADOWS...LAWRENCEVILLE...WINDSOR...EDINBURG... KINGSTON...DAYTON...MERCERVILLE-HAMILTON SQUARE... NORTH BRUNSWICK TOWNSHIP...MONMOUTH JUNCTION AND HEATHCOTE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4031 7490 4044 7491 4048 7452 4021 7453 TIME...MOT...LOC 1813Z 272DEG 15KT 4035 7483 SFJ
Special weather statement, Jul 16, 2:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 220 PM EDT SAT JUL 16 2016 NJZ009-PAZ103>106-161845- HUNTERDON-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-UPPER BUCKS- 220 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUNTERDON... CENTRAL BUCKS AND CENTRAL MONTGOMERY COUNTIES... AT 220 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUDERTON...OR 21 MILES SOUTHEAST OF ALLENTOWN...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LANSDALE...EAST NORRITON...PERKASIE...DOYLESTOWN...BYRAM... SOUDERTON...BEDMINSTER...COLLEGEVILLE...CHALFONT...TINICUM... TRAPPE...HATFIELD...DUBLIN...SCHWENKSVILLE...GREEN LANE...FRICKS... GARDENVILLE...OTTSVILLE...LUMBERVILLE AND SPRING MOUNT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4014 7543 4032 7553 4053 7508 4028 7494 TIME...MOT...LOC 1820Z 246DEG 19KT 4031 7532 SFJ
Local storm report, Jul 16, 2:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
07/16/2016 BURLINGTON NJ TRAINED SPOTTER
FALLEN BRANCH BROUGHT WIRES DOWN ON BURRS MILL ROAD
NEAR INTERSECTION OF RETREAT ROAD
&&
EVENT NUMBER PHI1601419
STAFFLocal storm report, Jul 16, 2:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST TOMS RIVER 39.95N 74.20W
07/16/2016 M53 MPH OCEAN NJ AWOS
TOMS RIVER AIRPORT.
&&
EVENT NUMBER PHI1601420
GORSESpecial weather statement, Jul 16, 2:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EDT SAT JUL 16 2016 NJZ010-012-013-015-161915- SOMERSET-WESTERN MONMOUTH-MERCER-MIDDLESEX- 245 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER...CENTRAL MONMOUTH...SOUTHEASTERN SOMERSET AND SOUTHWESTERN MIDDLESEX COUNTIES... AT 245 PM EDT...A STRONG THUNDERSTORM WAS OVER LAWRENCEVILLE...OR 7 MILES NORTHEAST OF TRENTON...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRENTON...NEW BRUNSWICK...SOMERSET...OLD BRIDGE...EAST BRUNSWICK... SOUTH BRUNSWICK...NORTH BRUNSWICK...MANALAPAN...EWING...PRINCETON... JAMESBURG...HIGHTSTOWN...CRANBURY...PENNINGTON...HOPEWELL... ROCKY HILL...TWIN RIVERS...YORKETOWN... NORTH BRUNSWICK TOWNSHIP AND LAWRENCEVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4020 7473 4037 7481 4052 7439 4027 7428 TIME...MOT...LOC 1845Z 251DEG 22KT 4031 7469 SFJ
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:37 PM EDT | Special Weather Statement | PHI | Burlington | 23 min |
| Jul 16, 1:57 PM EDT | Special Weather Statement | PHI | Burlington | 33 min |
| Jul 16, 1:59 PM EDT | Special Weather Statement | PHI | Monmouth | 31 min |
| Jul 16, 2:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 16, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jul 16, 2:13 PM EDT | Special Weather Statement | PHI | Mercer | 32 min |
| Jul 16, 2:35 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 7 hr |
| Jul 16, 2:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 16, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 47 min |
| Jul 16, 2:59 PM EDT | Special Weather Statement | PHI | Mercer | 46 min |
| Jul 16, 3:03 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 42 min |
| Jul 16, 3:17 PM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Jul 16, 3:34 PM EDT | Special Weather Statement | PHI | Burlington | 26 min |
| Jul 16, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 52 min |
| Jul 16, 4:00 PM EDT | Special Weather Statement | PHI | Mercer | 30 min |
| Jul 16, 4:30 PM EDT | Special Weather Statement | PHI | Camden | 30 min |
| Jul 16, 4:38 PM EDT | Special Weather Statement | PHI | Ocean | 37 min |
| Jul 16, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 42 min |
| Jul 16, 4:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 26 min |
| Jul 16, 5:29 PM EDT | Special Weather Statement | PHI | Camden | 31 min |
| Jul 16, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 43 min |
| Jul 16, 6:01 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 44 min |
| Jul 16, 6:06 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 4 hr |
| Jul 16, 6:29 PM EDT | Special Weather Statement | PHI | Camden | 31 min |
| Jul 16, 6:48 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 16, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 50 min |
| Jul 16, 7:12 PM EDT | Special Weather Statement | PHI | Warren | 33 min |
| Jul 16, 7:37 PM EDT | Special Weather Statement | PHI | Camden | 23 min |
| Jul 16, 7:39 PM EDT | Special Weather Statement | PHI | Warren | 36 min |
| Jul 16, 2:20 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 25 min |
| Jul 16, 2:53 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 16, 3:12 PM EDT | Special Weather Statement | PHI | Delaware | 33 min |
| Jul 16, 3:33 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 16, 7:45 PM EDT | Special Weather Statement | PHI | Monroe | 30 min |
| Jul 16, 6:33 PM EDT | Special Weather Statement | PHI | Kent | 27 min |
| Jul 16, 6:42 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 33 min |
| Jul 16, 7:04 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 26 min |
| Jul 16, 7:17 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 28 min |
| Jul 16, 7:32 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 28 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.